# SDR AWXA200100466

- Difficulty date: August 15, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CK - C - BS 178 PRESS BULKHEAD CENTER WEB HAS A 1 INCH CRACK, WL 227.7 TO 228.7, RBL 6.4, BELOW REINFORCEMENT, FOUND WHILE PERFORMING ULTRASONIC INSPECTION.  MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED REPAIR PARTS IAW B737 SRM 53-10-11 PG 1 - 8.
